# SDR 2WAA20150823006

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 81,533 hours, 36,677 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Interphone
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT HANDSET DOES NOT TRANSMIT OVER PA OR INTERCOM.   R & R AFT PEDESTAL INTERPHONE HANDSET IAW AMM 23-40-04.  PERFORMED CHECK, FOUND OK.
